# SDR CA110516019

- Difficulty date: May 10, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 9,970 hours
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER ROLLBACK DURING FLIGHT, THE ENGINE ROLLED BACK TO 80 PERCENT NG IN AUTO MODE. THE PILOT SWITCHED TO MANUAL MODE AND THE ENGINE RECOVERED. AFTER LANDING AT BASE AND TROUBLESHOOTING, SUBSEQUENT START ATTEMPTS IN AUTO MODE RESULTED IN A HUNG START AT 40 PERCENT. NO STARTING ISSUES WERE NOTED WHEN IN MANUAL MODE. THE AUTOMATIC FUEL CONTROL WILL BE REPLACED.
